# SDR GUUA01070801

- Difficulty date: January 7, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N280AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120231
- Aircraft time: 34,769 hours, 34,681 cycles
- Engine: Pwa PW118B
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 25139915
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT: 1601 MIA/FLL ILLUMINATED EXIT SIGN MISSING BY SEAT 8F.  INSTALLED NEW EXIT SIGN.
